Relief of:• Runny nose• Sneezing• Itchy, watery eyes• Itchy throat or nose
Active Ingredient...Purpose(in each 5mL = 1 teaspoonful)Diphenhydramine HCI 12.5mg...Antihistamine Inactive IngredientsAnhydrous Citric Acid, Carboxymethylcellulose Sodium, Flavors, Glycerin, Purified Water, Saccharin Sodium, Sodium Benzoate, Sodium Citrate, Sorbitol Solution.
Directions• find right dose on chart below• mL = milliliter; tsp = teaspoon• take every 4 to 6 hours, or as directed by doctor• do not take more than 6 doses in 24 hoursFor children under 2 years, do not use.For children 2 to 5, do not use unless directed by a doctor.For children 6 to 11 years, dosage is 5mL (1 tsp) to 10mL (2 tsp).Attention: use only enclosed dosing cup specifically designed for use with this product. Do not use any other dosing device. Other Information• each 5mL (1 tsp) contains: sodium 10mg• store between 20–25degC (68–77degF)• do not use if carton is opened or if carton tape or bottle wrap imprinted "SAFETY SEAL®" is broken or missing• see bottom panel for lot number and expiration date.
Always refer to the actual package for the most accurate information